# SDR DALA2016080906023

- Difficulty date: August 7, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RIGHT HAND SIDE BS 1395 LONGERON 27R TERMINAL FITTING CORRODED.  FOUND TO BE OUT OF LIMITS.  REPLACED THE LONGERON FITTING IAW SRM 51-30-05 AND 53-00-01.
